# SDR ASAA2018100326356

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,666 hours, 9,672 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600011
- Part serial: 0251
- Condition: Inoperative
- Location: Galley
- Part time: 101,416 hours, 43,014 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPPER FWD COFFEE MAKER MADE POPPING NOISES AND EMITTED A BURNING SMELL IDENTIFIED AS SOMETHING OTHER THAN COFFEE TURNING THE COFFEE MAKER OFF RESOLVED THE ISSUE. GROUNDED - YES. SMELL ORIGINATED FROM A SINGLE COFFEE MAKER 1-1 NO SMOKE REPORTED REMOVED COFFEE MAKER AND GVI'D WIRING AND AREA BEHIND COFFEE MAKER INSTALLED NEW COFFEE MAKER REF AMM 25-32-01 OPS NORMAL AND GVI FOUND NO DEFECTS.
